# SDR FDEA202303020482

- Difficulty date: March 2, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN...APPROX STA. 1000 RBL 12 SEAT TRACK LOBE SLIGHTY OBLONGED/BURRED REMOVED AND REPLACED DAMAGED SEAT TRACK STA 1,000 RBL 12 REF SRM 53-00-52 REPAIR 1,   FIG 201.
